MAUDE Adverse Event Report: SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-FRM-01
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Blister (4537); Skin Infection (4544); Subcutaneous Nodule (4548)
Date of Event 08/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The heatlhcare professional (hcp) reported administering a dental block with lidocaine, cleansing the lips with purycin topical cleanser, and then injecting less than one syringe of evolysse smooth into the lips of the patient on (b)(6) 2025.On (b)(6) 2025, the patient experienced blisters on the lower lip following contact with a family member that also had lip blisters, upon return from puerto rico.The patient tested positive for impetigo and was treated with antibiotics by primary care physician.On (b)(6), 2025, the patient experienced a firm lump to the left side of her upper lip.No pain, redness, or discoloration was observed.The patient self medicated with claritin; no improvement in symptoms.A separate hcp prescribed a medrol pack, zyrtec, and famotidine; patient started this treatment regimen on (b)(6) 2025.The patient experienced a full resolution of symptoms until completion of the treatment regimen, then the symptoms returned.On (b)(6) 2025; the product was dissolved with 1 vial of hylenex to the upper and lower lips following administration of a lidocaine numbing block; a subsequent treatment with hylenex was performed on (b)(6) 2025.The symptoms persist.
 
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.A review of the device history record has been initiated.The investigation is on-going; any new, changed or updated information will be included in the corresponding manufacturer's report.This is a known potential adverse event addressed in the product labeling and risk management file.As with all transcutaneous procedures, soft tissue filler implantation carries a risk of infection.The patient was exposed to impetigo from a close family member which could be a contributing factor to the outbreak.Additionally, the product was used off-label in the lip region.We cannot rule out that these factors may have contributed to the reported event.Complaints: (b)(4).Updated information manufacturer report.The production records for the lot were reviewed, and no deviations were found during production that would relate to the reported event; the device met all specifications.This is a known potential adverse event addressed in the product labeling and risk management file.

Brand Name
EVOLYSSE SMOOTH
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
Manufacturer (Section G)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
Manufacturer Contact
laurence hermitte
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
MDR Report Key23705626
Report Number3003672980-2025-00170
Device Sequence Number13410687
Product Code LMH
UDI-Device Identifier03760172161264
UDI-Public(01)03760172161264(17)270228(10)S2250900177
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P240022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-FRM-01
Device Lot NumberS2250900177
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BUPROPION 150MG QD FOR DEPRESSION.; ESCITALOPRAM 10MG QD FOR DEPRESSION.; SPIRONOLACTONE 50MG QD FOR CYSTIC ACNE.
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale